TITLE

Supraventricular tachycardia caused by nebulised ipratropium bromide

AUTHOR(S)
O'Driscoll, B R
PUB. DATE
April 1989
SOURCE
Thorax;Apr1989, Vol. 44 Issue 4, p312
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
66052045

 

Related Articles

  • Hemorrhagic bullae with nebulised ipratropium bromide. Saravanan, V.; Bankar, R. N.; Kumar, S.; Williams, J. G. // Journal of Postgraduate Medicine;Jul-Sep2006, Vol. 52 Issue 3, p235 

    A letter to the editor focusing on hemorrhagic bullae with nebulised ipratropium bromide is presented.

  • Ipratropium bromide.  // Reactions Weekly;3/12/2011, Issue 1342, p20 

    The article describes the case of a 48-year-old woman who developed anisocoria following nebulised administration of ipratropium bromide.

  • Ipratropium bromide.  // Reactions Weekly;3/13/2010, Issue 1292, p21 

    The article describes the case of a 6-month-old boy who developed anisocoria while undergoing ipratropium bromide nebulisation.

  • Salbutamol/ipratropium bromide.  // Reactions Weekly;7/16/2011, Issue 1360, p34 

    The article describes the case of an elderly woman who developed unilateral mydriasis while being treated with nebulised salbutamol ipratropium bromide for respiratory insufficiency.

  • Ipratropium bromide.  // Reactions Weekly;3/21/2009, Issue 1244, p27 

    The article describes the case of a 52-year-old man who acquired transient anisocoria after being exposed to aerosolised ipratropium bromide from an ill-fitting face mask. The patient went under medication due to a biliary leak caused by laparoscopic cholecystectomy. He experienced acute...

  • Mydriasis in a critically ill patient. PARMAR, K. K.; DWARAM, S.; CHACKO, B. // Anaesthesia & Intensive Care;Sep2009, Vol. 37 Issue 5, p861 

    A letter to the editor about a patient who developed unilateral mydriasis due to inadvertent ocular exposure to nebulised salbutamol and ipratropium bromide as a result of a faulty leaking nebuliser is presented.

  • Treating acute asthma - salbutamol may not always be the right answer. Sturney, Sharon; Suntharalingam, Jay // Clinical Medicine;Apr2012, Vol. 12 Issue 2, p181 

    The article presents a case study of a 48-year-old woman who presented with worsening breathlessness and a history of dry cough and wheeze. She was diagnosed with severe asthma and treatment with prednisolone, ipratropium bromide and salbutamol was initiated. After 5 hours she developed sinus...

  • Neonatal ECG changes caused by supratherapeutic flecainide following treatment for fetal supraventricular tachycardia. Rasheed, A.; Simpson, J.; Rosenthal, E. // Heart;Apr2003, Vol. 89 Issue 4, p470 

    Describes electrocardiogram changes in a newborn infant caused by the supratherapeutic flecainide following treatment for fetal supraventricular tachycardia. Control of fetal supraventricular tachycardia with maternal digoxin.

  • Ipratropium bromide.  // Reactions Weekly;3/18/2006, Issue 1093, p20 

    Discusses research being done on anisocoria induced by nebulised ipratropium bromide. Reference to a study by N. Iosson and B. Chir published in the March 2, 2006 issue of the "New England Journal of Medicine"; Therapeutic indication; Analysis of the nebuliser mask.

  • Paralytic ileus: case report.  // Reactions Weekly;5/29/2004, Issue 1003, p10 

    Discusses research being done on the development of paralytic ileus in a man after receiving ipratropium bromide for bronchoconstriction. Reference to a study by J. E. Poquet-Jornet et al, published in the April 2004 issue of the "Journal of Pharmacy Technology"; Implication of the patient's...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics